# SDR DALA2025121009013

- Difficulty date: December 8, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55069
- Aircraft time: 57,264 hours, 41,984 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Housing
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ATB,  CREW REPORTED CABIN ODOR IN AFT CABIN ON TAKEOFF CLIMB.  BORESCOPE BOTH ENGINES, NO DEFECTS NOTED. INSPECTED THE BOTH PACKS COALESCER BAGS AND FOUND THE HOUSING DIRTY. PERFORMED HIGH POWER RUNS WITH SNIFFER, NTF.
